Translator Disclaimer
March 2010 Self-mapping degrees of torus bundles and torus semi-bundles
Hongbin Sun, Shicheng Wang, Jianchun Wu
Osaka J. Math. 47(1): 131-155 (March 2010).

Abstract

Each closed oriented 3-manifold $M$ is naturally associated with a set of integers $D(M)$, the degrees of all self-maps on $M$. $D(M)$ is determined for each torus bundle and semi-bundle $M$. The structure of torus semi-bundle is studied in detail. The paper is a part of a project to determine $D(M)$ for all 3-manifolds in Thurston's picture.

Citation

Download Citation

Hongbin Sun. Shicheng Wang. Jianchun Wu. "Self-mapping degrees of torus bundles and torus semi-bundles." Osaka J. Math. 47 (1) 131 - 155, March 2010.

Information

Published: March 2010
First available in Project Euclid: 19 February 2010

zbMATH: 1213.55001
MathSciNet: MR2666128

Subjects:
Primary: 55M25, 57M10

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.47 • No. 1 • March 2010
Back to Top